Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 68, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 30, 2019, 11:25 AM CDT for Meeker County, Stearns County, Wright County, Minnesota. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 11:25 AM CDT (16:25 UTC)
- Expired
- Jun 30, 2019, 12:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Meeker County, MN, Stearns County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:26 AM CDT | TSTM WND GST 55 | South Haven, MN | 55 MPH WIND GUST AND MINOR TREE DAMAGE REPORTED IN SOUTH HAVEN. |
| Jun 30, 11:36 AM CDT | TSTM WND GST 55 | Annandale, MN | 55 MPH WIND GUST AND MINOR TREE DAMAGE REPORTED IN ANNANDALE. |
| Jun 30, 11:46 AM CDT | TSTM WND GST 55 | Maple Lake, MN | 55 MPH WIND GUST AND MINOR TREE DAMAGE REPORTED IN MAPLE LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:11 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3310 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
439
WUUS53 KMPX 301625
SVRMPX
MNC093-145-171-301700-
/O.NEW.KMPX.SV.W.0068.190630T1625Z-190630T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1125 AM CDT Sun Jun 30 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Wright County in central Minnesota...
Northeastern Meeker County in central Minnesota...
Southeastern Stearns County in central Minnesota...
* Until noon CDT.
* At 1125 AM CDT, a severe thunderstorm was located near Kimball, or
16 miles south of St. Cloud, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Cloud, Monticello, Waite Park, St. Joseph, Cold Spring,
Annandale, Cokato, Rockville, Maple Lake, Clearwater, Dassel and
Watkins.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 161 and 195.
U.S. Highway 12 between mile markers 108 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4546 9409 4545 9410 4543 9405 4539 9401
4540 9399 4538 9396 4538 9394 4529 9376
4500 9437 4548 9450 4557 9430
TIME...MOT...LOC 1625Z 320DEG 38KT 4534 9422
HAIL...0.75IN
WIND...60MPH
$$
CTG2 follow-up statements
890
WWUS53 KMPX 301640
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1140 AM CDT Sun Jun 30 2019
MNC093-301649-
/O.CAN.KMPX.SV.W.0068.000000T0000Z-190630T1700Z/
Meeker MN-
1140 AM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEEKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 4546 9409 4545 9410 4543 9405 4539 9401
4540 9399 4538 9396 4538 9394 4529 9376
4512 9412 4542 9426 4548 9412
TIME...MOT...LOC 1639Z 320DEG 38KT 4522 9408
$$
MNC145-171-301700-
/O.CON.KMPX.SV.W.0068.000000T0000Z-190630T1700Z/
Wright MN-Stearns MN-
1140 AM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN WRIGHT AND SOUTHEASTERN STEARNS COUNTIES...
At 1139 AM CDT, a severe thunderstorm was located near Annandale, or
10 miles west of Buffalo, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Cloud, Monticello, Annandale, Maple Lake, Clearwater, Silver
Creek, Enfield, Fairhaven, St Augusta and Hasty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4546 9409 4545 9410 4543 9405 4539 9401
4540 9399 4538 9396 4538 9394 4529 9376
4512 9412 4542 9426 4548 9412
TIME...MOT...LOC 1639Z 320DEG 38KT 4522 9408
HAIL...0.75IN
WIND...60MPH
$$
CTG230
WWUS53 KMPX 301650
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1150 AM CDT Sun Jun 30 2019
MNC145-171-301700-
/O.EXP.KMPX.SV.W.0068.000000T0000Z-190630T1700Z/
Wright MN-Stearns MN-
1150 AM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WRIGHT AND
SOUTHEASTERN STEARNS COUNTIES WILL EXPIRE AT NOON CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4546 9409 4545 9410 4543 9405 4539 9401
4540 9399 4538 9396 4538 9394 4529 9376
4512 9412 4542 9426 4548 9412
TIME...MOT...LOC 1650Z 320DEG 38KT 4514 9399
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:29 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 30, 7:29 AM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
729 AM CDT Sun Jun 30 2019
.UPDATE...
Issued at 643 AM CDT Sun Jun 30 2019
Updated to include 12z aviation discussion below.
&&
.SHORT TERM...(Today through Monday)
Issued at 425 AM CDT Sun Jun 30 2019
Surface analysis early this morning shows a low pressure center
near the ND/SD/MN border triple point with a warm front snaking
SE into central IA and a trailing cold front extending SW into the
central Plains. This cold front aligns with a nearly N-S cold
frontal boundary extending south from central Manitoba province.
Aloft, the center of the dome of high pressure remains over the
central Plains to southwestern CONUS with the northern periphery
having flattened out. A fairly well defined shortwave trough axis
is analyzed from northern Saskatchewan province and extends
southwest into the northern Rockies.
This morning, a fairly well organized MCS progressed eastward over
northern MN from the Dakotas but is starting to run into the
remnants of the persistent ridge and is losing its punch. Still a
decent chance this complex may shift across northeastern portions
of the WFO MPX coverage area (east-central MN into northwestern
WI) before weakening. However, attention then returns to central
MN where multiple runs of the HRRR try to develop additional
rounds of convection later this afternoon into this evening,
potentially as another MCS over central MN which may drive SE into
western WI. Difficult to pin down exactly where this may occur
since this will be outflow-driven in conjunction with the
progressing cold front and shortwave trough aloft. Lapse rates
will still be stout within a highly unstable atmosphere (dewpoints
into the lower 70s contributing to MUCAPE of at least 4000 J/kg).
Have capped PoPs in the chance category this afternoon due to the
uncertainty of storm location although confidence is fairly high
that an additional MCS will actually occur.
The cold front will push east through the day today and stall out
over southern MN tonight through Monday. In addition, the upper
ridge will continue to be suppressed to the south, aligning upper
level flow with the E-W oriented stalled cold front. This will
allow multiple disturbances to ride within the now zonal flow atop
the cold front within the highly moisture environment (PWATs 1.4"
to 1.7"). As such, chances for showers/thunderstorms increase
into the likely category for much of the area tonight through
tomorrow with periods of showers/thunderstorms likely to push
through the area. The unstable atmosphere will persist while
unidirectional bulk shear increases to 35-40kt so there is some
potential for additional severe weather on Monday. As such, a
small Slight Risk area in SW MN with a Marginal Risk up to the
I-94 corridor is certainly warranted.
The other concern is obviously the heat/humidity in place for
today. With the area being warm-sectored, highs will range from
the upper 80s to lower 90s today. Dewpoints will solidly hit the
lower 70s and potentially the middle 70s. This will easily put
heat index values around 100 degrees for much of southern and
east-central MN. Thus, have maintained the Excessive Heat Warning
for the 7-county Twin Cities metro with a Heat Advisory
surrounding the warning in Minnesota and expanding across much of
southern MN. With the passage of the cold front later today and
modest cold air advection setting in, highs on Monday will range
from the upper 70s to the mid 80s.
.LONG TERM...(Monday night through Saturday)
Issued at 425 AM CDT Sun Jun 30 2019
The main issue in the long term period will be the stalled out
frontal boundary across southern MN initially and the potential
for heavy rainfall and strong thunderstorms Monday night. The
front will sag south mid week, before lifting back north for the
latter half of the week. Hence, an active period ahead with
chances for thunderstorms throughout the week. Strong high
pressure from our north still looks to drive south across the
upper midwest by next weekend.
By Monday night, the stationary front will be oriented west to
east along the MN-IA border. Mid level shortwave energy will
translate through the area as well, providing support to nocturnal
thunderstorms as the low level jet develops and provides strong
moisture transport in from the southwest given 30+ knot 850mb
wind. Precipitable water values around 2" will be available across
southern MN along with a weakly sheared, but unstable
environment. Hence, the slight risk of excessive rainfall from the
WPC makes sense for this time period. Thunderstorms Monday night
will be efficient heavy rain producers, and would expect isolated
locations to receive a couple inches of rain.
A cool front will drop in from the north on Tuesday, and push the
stationary front south into Iowa. The latter half of Tuesday
through Wednesday look dry locally, but a subtle upper level
shortwave will move east across the area during this time, and the
upper level height falls could lead to isolated shower and
thunderstorm development during this window, hence the slight
chance pops in the forecast.
A couple more pronounced waves will move through the area
Thursday through Friday, but uncertainty is high in placement and
timing of these features. They would present more opportunity for
periodic thunderstorms. Guidance still in decent agreement on
bringing a large area of high pressure into the region from the
north next weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 643 AM CDT Sun Jun 30 2019
Tricky forecast with respect to convection as what is happening
now will determine what happens later due mainly to residual
outflow boundaries within the highly unstable atmosphere.
Convection is still possible this morning, especially at the WI
TAF sites. Even without the morning convection, the southward-
moving outflow will cause a quick wind shift to NE with winds
around 20G40kt for a few hours before the atmosphere recovers to
have SE to S winds later. Additional storms will likely develop by
late evening with a mixture of -RA and TSRA which could
potentially produce MVFR-IFR conditions. Will take a conservative
approach at this point and see how convective models evolve the
situation for later on.
KMSP...Strong outflow boundary this morning will cause a
quick/strong wind shift to NE which may persist for a couple-few
hours before resuming out of the prevailing southerly direction.
Chances for convection this morning are low but still possible by
late morning. Convection chances increase this evening but will
need to see how the situation evolves before going anything more
than VCTS.
/OUTLOOK FOR KMSP/
Mon-Wed...VFR. Chc MVFR/TSRA. Winds LGT and VRB.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Excessive Heat Warning until 9 PM CDT this evening for
MNZ060>063-068>070.
Heat Advisory until 9 PM CDT this evening for MNZ051>053-059-066-
067-073>078-082>085-091>093.
&&
UPDATE...JPC
SHORT TERM...JPC
LONG TERM...SPD
AVIATION...JPCHazardous weather outlook, Jun 30, 3:38 AM CDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 338 AM CDT Sun Jun 30 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 010900- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 338 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight Excessive heat will continue today. Heat indices will likely exceed 100 again for much of southern Minnesota, including the Twin Cities metro. An Excessive Heat Warning remains in place for the Twin Cities metro with a Heat Advisory surrounding the warning in Minnesota and encompassing much of southern Minnesota. There is a Slight Risk for severe thunderstorms for much of central and southern Minnesota with a Marginal Risk of severe thunderstorms for portions of west central Minnesota. Damaging winds will be the main hazard. In addition, some thunderstorms may produce heavy rain which could produce isolated flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are expected for much of next week with some severe weather possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon in Monday.
In the hours before
Special weather statement, Jun 30, 10:33 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1033 AM CDT Sun Jun 30 2019
MNZ042-043-049-050-301630-
Benton-Morrison-Stearns-Todd-
1033 AM CDT Sun Jun 30 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BENTON...
SOUTHEASTERN TODD...NORTHEASTERN STEARNS AND SOUTHERN MORRISON
COUNTIES...
At 1033 AM CDT, strong thunderstorms were clustered near Upsala, or
12 miles southwest of Little Falls, moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
St. Cloud, Little Falls, Sauk Rapids, St. Joseph, Collegeville,
Albany, Avon, Pierz, Royalton, Holdingford, Freeport and Upsala.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 141 and 160.
U.S. Highway 10 in Minnesota between mile markers 147 and 175.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4575 9488 4596 9448 4598 9400 4571 9382
4552 9442
TIME...MOT...LOC 1533Z 291DEG 30KT 4583 9450
CTGSpecial weather statement, Jun 30, 10:46 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1046 AM CDT Sun Jun 30 2019
MNZ045-301615-
Kanabec-
1046 AM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KANABEC COUNTY...
At 1045 AM CDT, a strong thunderstorm was located near Brook Park, or
9 miles west of Hinckley, moving southeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Quamba, Knife Lake and Warman.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4613 9305 4598 9306 4598 9314 4586 9314
4603 9344 4604 9343 4614 9307
TIME...MOT...LOC 1545Z 315DEG 29KT 4600 9314
CTGSpecial weather statement, Jun 30, 10:48 AM CDT, 37 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1048 AM CDT Sun Jun 30 2019 MNZ048-049-057-058-301645- Stearns-Kandiyohi-Meeker-Pope- 1048 AM CDT Sun Jun 30 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POPE... NORTHWESTERN MEEKER...WESTERN STEARNS AND NORTHEASTERN KANDIYOHI COUNTIES... At 1048 AM CDT, strong thunderstorms were clustered near Freeport, or 26 miles west of St. Cloud, moving southeast at 25 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Melrose, Paynesville, Richmond, New London, Spicer, Brooten, Belgrade, Green Lake, Farming, New Munich, Greenwald and Elrosa. This includes the following highways... Interstate 94 in Minnesota between mile markers 129 and 140. U.S. Highway 8 in Minnesota near mile marker 6. U.S. Highway 71 between mile markers 135 and 165. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. LAT...LON 4547 9530 4575 9488 4552 9442 4515 9482 TIME...MOT...LOC 1548Z 310DEG 23KT 4558 9473 CTG
Special weather statement, Jun 30, 10:55 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1055 AM CDT Sun Jun 30 2019
MNZ043>045-050>053-WIZ014-301645-
Isanti-Benton-Morrison-Sherburne-Mille Lacs-Kanabec-Chisago-Polk-
1055 AM CDT Sun Jun 30 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KANABEC...
CHISAGO...SOUTHERN MILLE LACS...ISANTI...NORTHEASTERN BENTON...
NORTHEASTERN SHERBURNE...SOUTHEASTERN MORRISON AND NORTHWESTERN POLK
COUNTIES...
At 1054 AM CDT, strong thunderstorms were clustered over Brunswick,
or 14 miles west of Pine City, moving southeast at 50 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Cambridge, North Branch, Isanti, Zimmerman, Chisago City, Princeton,
Lindstrom, Mora, Rush City, Milaca, Brunswick and Foreston.
This includes the following highways...
Interstate 35 between mile markers 142 and 163.
U.S. Highway 169 between mile markers 171 and 203.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4587 9313 4573 9314 4573 9286 4565 9289
4564 9282 4541 9273 4542 9351 4556 9375
4585 9391 4600 9339
TIME...MOT...LOC 1554Z 317DEG 42KT 4575 9326
CTGSpecial weather statement, Jun 30, 11:10 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1110 AM CDT Sun Jun 30 2019
MNZ049>051-058-059-066-301700-
Benton-Sherburne-McLeod-Stearns-Meeker-Wright-
1110 AM CDT Sun Jun 30 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WRIGHT...
MEEKER...NORTH CENTRAL MCLEOD...SOUTHEASTERN BENTON...SHERBURNE AND
SOUTHEASTERN STEARNS COUNTIES...
At 1109 AM CDT, strong thunderstorms were clustered over Rockville,
or 11 miles southwest of St. Cloud, moving southeast at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
St. Cloud, Buffalo, Hutchinson, Elk River, Sauk Rapids, Monticello,
Big Lake, Litchfield, Waite Park, St. Joseph, Zimmerman and Becker.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 161 and 196.
U.S. Highway 10 in Minnesota between mile markers 176 and 207.
U.S. Highway 12 between mile markers 88 and 123.
U.S. Highway 169 between mile markers 166 and 170.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4556 9376 4542 9351 4490 9435 4512 9476
4521 9476 4552 9442 4571 9383
TIME...MOT...LOC 1609Z 308DEG 41KT 4546 9437
CTGLocal storm report, Jun 30, 11:24 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TSTM WND GST ST. JOSEPH 45.57N 94.31W
06/30/2019 M60 MPH STEARNS MN TRAINED SPOTTER
PEA-SIZED HAIL. TORRENTIAL RAINFALL.
&&
LSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:51 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 54 min |
| Jun 30, 5:44 AM CDT | Special Weather Statement | MPX | Chisago, Isanti | 31 min |
| Jun 30, 8:04 AM CDT | Special Weather Statement | MPX | Carver, Le Sueur, McLeod, Rice, Scott, Sibley | 26 min |
| Jun 30, 9:04 AM CDT | Special Weather Statement | MPX | Todd | 26 min |
| Jun 30, 9:13 AM CDT | Special Weather Statement | MPX | Stevens | 32 min |
| Jun 30, 9:35 AM CDT | Special Weather Statement | MPX | Todd | 25 min |
| Jun 30, 9:37 AM CDT | Special Weather Statement | MPX | Pope | 23 min |
| Jun 30, 9:48 AM CDT | Special Weather Statement | MPX | Pope | 27 min |
| Jun 30, 9:55 AM CDT | Special Weather Statement | MPX | Morrison | 35 min |
| Jun 30, 10:00 AM CDT | Special Weather Statement | MPX | Mille Lacs | 45 min |
| Jun 30, 10:07 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 23 min |
| Jun 30, 10:10 AM CDT | Special Weather Statement | MPX | Pope | 50 min |
| Jun 30, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 31 min |
| Jun 30, 10:23 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 37 min |
| Jun 30, 10:33 AM CDT | Special Weather Statement | MPX | Benton | 57 min |
| Jun 30, 10:46 AM CDT | Special Weather Statement | MPX | Kanabec | 29 min |
| Jun 30, 10:48 AM CDT | Special Weather Statement | MPX | Stearns | 57 min |
| Jun 30, 10:55 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 50 min |
| Jun 30, 11:10 AM CDT | Special Weather Statement | MPX | Meeker, Sherburne, Wright | 50 min |
| Jun 30, 11:47 AM CDT | Special Weather Statement | MPX | Chisago, Isanti | 43 min |
| Jun 30, 11:57 AM CDT | Special Weather Statement | MPX | Hennepin | 33 min |
| Jun 30, 12:29 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 31 min |
| Jun 30, 12:50 PM CDT | Special Weather Statement | MPX | Hennepin | 25 min |
| Jun 30, 1:04 PM CDT | Special Weather Statement | MPX | Ramsey | 26 min |
| Jun 30, 2:11 PM CDT | Special Weather Statement | MPX | Steele | 34 min |
| Jun 30, 2:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 37 min |
| Jun 30, 2:41 PM CDT | Tornado Warning | MPX | Freeborn, Waseca | 34 min |
| Jun 30, 3:10 PM CDT | Tornado Warning | MPX | Freeborn | 15 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.